# SDR SWAA2022020843583

- Difficulty date: January 23, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 20,651 hours, 8,828 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120CF CORRODED / FWD PIT FLOOR PNL 120CF REQUIRES CLEANING. CLEANED PNL 120CF I/A/W SOPM 20-30-80. BLENDED + EVALUATED CORROSION. CORROSION EXTENDS MORE THAN 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 REPLACED PANEL 120CF ON PARTS RACK IAW IPC 25-52-1017 WN1241
